# SDR SIMA20240119001

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 22,916 hours, 14,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012456
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,916 hours, 14,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 12 IS OUT-C/A-RAR CABIN EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-13 AND EMERGENCY LIGHT POWER UNIT #4 IAW AMM 33-50-01 OPERATIONAL CHECK GOOD
